Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cardinal invariants in remainders and variations of tightness


Authors: A. V. ArhangelЬskii and A. Bella
Journal: Proc. Amer. Math. Soc. 119 (1993), 947-954
MSC: Primary 54A25; Secondary 54D35, 54D40, 54E35
DOI: https://doi.org/10.1090/S0002-9939-1993-1185277-6
MathSciNet review: 1185277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper certain invariants related to the tightness are considered. Particular attention is given to the set tightness. Relations between properties of remainders and compactifications of a metrizable space are also investigated.


References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skii, Structure and classification of topological spaces and cardinal invariants, Russian Math. Surveys 33 (1978), 33-95. MR 526012 (80i:54005)
  • [2] A. V. Arhangel'skii, A. Bella, and F. Cammaroto, Weak monolithicity, pseudo radial and weakly radial spaces, Boll. Un. Mat. Ital. (7) 5 (1991), 339-344. MR 1138547 (92k:54028)
  • [3] A. V. Arhangel'skii, R. Isler, and G. Tironi, On pseudo radial spaces, Comment. Mat. Univ. Carolin. 27 (1986), 137-154. MR 843426 (88b:54005)
  • [4] A. Bella, Free sequences in pseudo radial spaces, Comment. Mat. Univ. Carolin. 27 (1986), 163-170. MR 843428 (88b:54007)
  • [5] -, On set tightness and $ T$-tightness, Comment. Mat. Univ. Carolin. 27 (1986), 805-814. MR 874674 (88b:54008)
  • [6] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [7] I. Juhàsz, Variations on tightness, Studia Sci. Math. Hungar. 24 (1989), 179-186. MR 1051147 (91e:54011)
  • [8] I. Juhàsz and Z. Szentmiklossy, Converging free sequences in compact spaces, preprint.
  • [9] V. I. Malychin and B. E. Shapirovski, Martin's axiom and properties of topological spaces, Soviet Math. Dokl. 14 (1973), 1746-1751.
  • [10] E. Michael, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 0177396 (31:1659)
  • [11] D. V. Ranchin, Tightness, sequentiality and closed coverings, Soviet Math. Dokl. 18 (1977), 196-200.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54D35, 54D40, 54E35

Retrieve articles in all journals with MSC: 54A25, 54D35, 54D40, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1185277-6
Keywords: Tightness, set tightness, cardinal invariants, remainder, compactification, topological groups, monolithic spaces
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society